# SDR AALA201801199032

- Difficulty date: January 16, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 55,819 hours, 22,650 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ROW 19 IS INOPERATIVE.  SECURED THE PIN IN SIDE WALL CONNECTOR IAW AMM 33-51-11. OPS CHECKED GOOD.
